On some algebraic and geometric extension of the theory of adjoints
Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), p. 201-218
@article{RSMUP_1981__64__201_0,
     author = {Chiantini, Luca},
     title = {On some algebraic and geometric extension of the theory of adjoints},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     pages = {201-218},
     zbl = {0475.14003},
     mrnumber = {636638},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1981__64__201_0}
}
Chiantini, Luca. On some algebraic and geometric extension of the theory of adjoints. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981) pp. 201-218. http://www.numdam.org/item/RSMUP_1981__64__201_0/

[A] S. Abhyankar, Algebraic space curves, Univ. de Montreal (1971). | MR 399109 | Zbl 0245.14009

[B] N. Bourbaki, Algebre commutative, vol. II Hermann.

[B-N] A. Brill - M. Noether, Ueber die algebraischen Funktionen und ihre Anwendung in der Geometrie, Math. Ann., 7 (1874), pp. 269-310. | JFM 06.0251.01

[C] C. Cumino, Some remarks on the theory of branches (to appear).

[Go] D. Gorenstein, An arithmetic theory of adjoints plane curves, Trans. Amer. Math. Soc., 72 (1952), pp. 414-436. | MR 49591 | Zbl 0046.38503

[G1] S. Greco, On the theory of branches, Proc. Symp. Alg. Geom. Tokyo (1977), pp. 311-327. | MR 578867 | Zbl 0411.14001

[G2] S. Greco, Una generalizzazione del lemma di Hensel, Symp. Math., (1962), pp. 379-386. | MR 347812 | Zbl 0231.13010

[G3] S. Greco, Sugli omomorfismi piatti e non ramificati, Le Matematiche, vol. XXIV (1969). | MR 272768 | Zbl 0247.13002

[G-V] S. Greco - P. Valabrega, On the theory of adjoints, Springer Lecture note in Math., No. 732. | MR 555694 | Zbl 0408.14002

[H] R. Hartshorne, Algebraic geometry, Springer, Berlin, 1977. | MR 463157 | Zbl 0367.14001

[K] O. Keller, Vorlesungen £ber algebraische Geometrie, Leipzig, 1974. | MR 429870 | Zbl 0292.14001

[Mt] E. Matlis, 1-dimensional Cohen-Macaulay rings, Springer Lecture note in Math., No. 327. | MR 357391 | Zbl 0264.13012

[M] H. Matsumura, Commutative algebra, Benjamin, 1970. | MR 266911 | Zbl 0211.06501

[N] M. Nagata, Local rings, Interscience, New York, 1962. | MR 155856 | Zbl 0123.03402

[O] A. Oneto, Aggiunte e vere aggiunte, Rend. Univ. Politec. Torino (1979). | Zbl 0423.14016

[S] Seminario (M. Beltrametti - F. Odetti - L. Robbiano - G. Valla), Scoppiamenti, divisioni, gruppo di Picard e applicazioni a problemi di fattorialità, Univ. di Genova (1977).

[V] P. Valabrega, Scoppiamenti, intersezioni complete strette, aggiunte, Convegno di geom. alg. di Catania (1978).

[W] B.L. Van Der Waerden, Einfürung in die algebraische Geometrie, Springer, Berlin, 1939. | JFM 65.1393.01 | Zbl 0021.25001

[Z-S[ O. Zariski - P. Samuel, Commutative Algebra, Van Nostrand, 1964.